DATE

  1. SAACC Meeting -TBD. Please fill the doodle poll here: https://doodle.com/poll/qs599dcfq8nhhtdt
  2. LSST NET Meeting (by invitation only) -TBD. Please fill the doodle poll here: https://doodle.com/poll/wtvruvyn25mekqwi

VENUE

The meeting will be online.

 AGENDA

The SAACC is now in its 11th year and serves not only to provide input and advice to the AmLight PI and the Steering Committee on program and network needs, but also as a venue for coordinating the needs of these astronomical projects and institutions to improve their resource planning and implementation of operational connections between these distant facilities and users in the continental US and Latin-American Countries.

Please email your presentation to vchergar at fiu.edu by April 15, 2020.

TBD Corresponding time zones (start time): 

Miami, USA Wed, Apr 21, 2020, at 9:00 am EDT
Santiago, Chile Wed, Apr 21, 2020, at 9:00 am CLT
Rio de Janeiro, Brazil Wed, Apr 21, 2020, at 10:00 am BRT
São Paulo, Brazil Wed, Apr 21, 2020, at 10:00 am BRT
Berlin, Germany Wed, Apr 21, 2020, at 3:00 pm CEST
Paris, France Wed, Apr 21, 2020, at 3:00 pm CES

NOTE: The agenda will be changed to accommodate the different time zones once the meeting dates are defined.

SAACC Meeting Preliminary Agenda
Tuesday, April 21, 2020
8:00 – Breakfast at Kovens Conference Center
9:00 – Welcome

Session I: Science Requirements & Activities Updates
9:10 –   AURA (Mauricio Rojas)
9:30 –   Vera C. Rubin Observatory (Bob Blum)
9:50 –   Vera C. Rubin Observatory, ELT, OIN NSF Lab (Jeffrey Kantor)
10:10 – ngVLA (Rob Selina)
10:30 – Refreshment Break
10:50 – NRAO (David Halstead, Adele Plunkett)
11:10 – ALMA (Giorgio Filippi -ESO, C. Saldias, N. Ovando -JAO/ADC)
11:30 – GMTO (Mauricio Pilleux, Sam Chan)
11:50 – Open Discussion/Coordination

12:00 – Lunch Break (1 hour)

13:00 – Simons (Simone Aiola)
13:20 – Gemini (Eduardo Toro)

Session II: Providers updates
13:40 – AmLight1: International links (Julio Ibarra)
14:00 – AmLight2: Connections/protocols/developments (Jeronimo Bezerra)
14:20 – REUNA (Albert Astudillo)
14:40 – ANSP (Luis Lopez)
15:00 – Refreshment Break
15:30 – RedCLARA (TBD)
15:50 – RNP (Michael Stanton, Eduardo Grizendi)
16:10 – NCSA (Matt Kollross, Don Petravick)
16:30 – Internet2 (John Hicks)
16:50 – ESnet (Paul Wefel)
17:10 – Open Discussion/Coordination
17:30 – Adjourn
18:00 Social Activities

 

LSST NET Meeting Preliminary Agenda
Wednesday, April 22, 2020

8:00 – Breakfast at Kovens Conference Center

9:00 – Session 1: 2019 LSST NET Report: Julio Ibarra and Jeff Kantor

  • Approve the 2019 LSST NET report

9:30 – Session 2: Updates about the physical networks

Report on the physical networks since the 2019 LSST NET meeting

  • LSST – Ron Lambert (15min)
  • REUNA – Albert Astudillo (15min)
  • CLARA – Marco Teixeira (15min)
  • RNP – Aluizio Hazin (15min)

10:30 – Scheduled Break (30 minutes)

11:00 – Session 2 (continued): Updates about the physical networks

  • FIU – Jeronimo Bezerra (15min)
  • NCSA/MREN/StarLight – Matt Kollross (15min)
  • ESnet – Paul Wefel (15 min)
  • GEANT – TBD (15 min)

12:00 – Session 3: Rubin Observatory Networks Verification – Julio Ibarra moderator

Review the Vera Rubin Observatory Network Verification plans and schedule

  • LSST Network Verification (planning for formal tests/demonstrations) – Jeff Kantor
  • Pre-verification plan, including Pre-Verification Review -Jeff Kantor

13:00 – Lunch Break (1 hour)

14:00 – Session 4: Logical topology verification – Julio Ibarra moderator

  • SLA for operations – All
  • Netflow Security –
  • FY20 and FY22 Demonstration – Jeronimo Bezerra

15:00 – Session 5: End-to-end performance: measurement and QoS- Jeronimo Bezerra and Renata Frez

15:30 – Scheduled Break (30 minutes)

16:00 – Session 6: Establishing LSST Virtual NOC

  • Vision and Requirements for VNOC – Jeff Kantor
  • Current VNOC tools and process (perfSonar, MADDash, etc.) – Jeronimo Bezerra
  • Additional tools and process to achieve Vision and Requirements – Jeronimo Bezerra and Ron Lambert

16:45 – Session 7: Target of Opportunity

  • FY22 and beyond Demonstration Goals – Jeff Kantor and Jeronimo Bezerra

17:30 – Closure and Next Steps
18:00 – Adjourn

 REGISTRATION

TBD

VIDEO CONFERENCE

Video Conference Information: CIARA will also support virtual participation through video conferencing systems using ZOOM.

TBD

CONFIRMED PARTICIPANTS

TBD